Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Pulse propagation in discrete systems of coupled excitable cells

Loading...
Thumbnail Image

Full text at PDC

Publication date

2002

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Society for Industrial and Applied Mathematics
Citations
Google Scholar

Citation

Carpio Rodríguez, A. M. y Bonilla, L. L. «Pulse Propagation in Discrete Systems of Coupled Excitable Cells». SIAM Journal on Applied Mathematics, vol. 63, n.o 2, enero de 2003, pp. 619-35. DOI.org (Crossref), https://doi.org/10.1137/S0036139901391732.

Abstract

Propagation of pulses in myelinated fibers may be described by appropriate solutions of spatially discrete FitzHugh-Nagumo systems. In these systems, propagation failure may occur if either the coupling between nodes is not strong enough or the recovery is too fast. We give an asymptotic construction of pulses for spatially discrete FitzHugh-Nagumo systems, which agrees well with numerical simulations, and discuss the evolution of initial data into pulses and pulse generation at a boundary. Formulas for the speed and length of pulses are also obtained.

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections